Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 1, Pages 15-26
http://dx.doi.org/10.1155/S016117120311037X

Local stability of the additive functional equation and its applications

Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea

Received 5 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soon-Mo Jung and Byungbae Kim, “Local stability of the additive functional equation and its applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 1, pp. 15-26, 2003. https://doi.org/10.1155/S016117120311037X.